Detail publikace

Behaviour of solutions of linear differential equations with delay

Originální název

Behaviour of solutions of linear differential equations with delay

Anglický název

Behaviour of solutions of linear differential equations with delay

Jazyk

en

BibTex


@article{BUT39011,
  author="Josef {Diblík}",
  title="Behaviour of solutions of linear differential equations with delay",
  chapter="39011",
  journal="Archivum Mathematicum",
  number="1",
  volume="34",
  year="1998",
  month="june",
  pages="31",
  type="journal article - other"
}